# SDR QXEA200300706

- Difficulty date: June 10, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4050
- Aircraft time: 4,035 hours, 4,671 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Gouged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND FITTING FOR HORIZONTAL STAB MOUNT IS GOUGED FROM INSTALLATION OF BARREL NUT.  REPAIRED IAW RD 8/4-55-92, PAGE 6, STEP 4.
